I may just be coincidental because I'm going through stress right now. But just wondering can it happen that drinking CDS would cause floating stool (poo) later? If this is possible, might this be a bad sign or a good sign and what could it mean? As I said it may just be a coincidence but I said I'd mention it here to see what you think.
Thanks for your reply. The other reason I asked this is because when I gave my mother a couple of drinks of CDS a few weeks ago at 30 ppm about an hour or so later she experienced diarrhoea. Could this be connected do you think? Timing coincidence?
Disclaimer:These statements have not been evaluated by the Food and Drug Administration. MMS (Master Mineral Solution) has not been FDA approved to diagnose, cure, mitigate, treat, or prevent any disease. Chlorine Dioxide is also called MMS throughout this website. License: Except where otherwise noted, content on this site is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.